| Model Number |
EGIAUSTND |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic cholecystectomy, the firing was performed without issue but an abnormal sound was heard.No treatment intervention was necessary, and the issue was considered resolved without additional action.There was no patient injury.Medtronic's initial evaluation of the incident device found that the sheared teeth damage was confirmed from the 1st, 2nd, 4th, 5th, 6th, and 7th on the firing rack.
Additional Manufacturer Narrative
D10 concomitant product: egia60amt, egia60amt egia 60 artic med thick sulu, lot # p6b0842.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.